MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURER GMBH WAGNER CONE PROSTHESIS 125, UNCEMENTED, 16, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED

ZIMMER SWITZERLAND MANUFACTURER GMBH WAGNER CONE PROSTHESIS 125, UNCEMENTED, 16, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number 01.00561.216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there was an issue related to femoral stem and an unknown medical procedure.Attempts have been made and no further information has been provided yet.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown wagner trial stem; product identification unknown.Therapy date: unknown.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Upon reassessment of the reported event, it was determined to be a duplicate of mfr report number 0009613350-2022-00518.Hence this report should be voided.Given the above information, this medwatch will be voided.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be a duplicate of mfr report number 0009613350-2022-00518.Hence this report should be voided.

Brand Name
WAGNER CONE PROSTHESIS 125, UNCEMENTED, 16, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15637797
Report Number0009613350-2022-00551
Device Sequence Number5677470
Product Code LZO
UDI-Device Identifier00889024593183
UDI-Public(01)00889024593183(17)241130(10)3013909
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Catalogue Number01.00561.216
Device Lot Number3013909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale